First, I am a guy, so I won't touch any of the gender specific portions of your question; not qualified other than what I can get from research, and I would rather give a more personal answer, so no response to that part.
Viibryd stats show 3-5% weight gain and 6-9% anorexia. The comment about feeling better and thus eating more, may be a possible, but the research does not bear out automatic weight gain. I have lost 45 pounds since starting Viibryd over a year ago.
Nausea was not a reported symptom, but lower intestinal problems when starting Viibryd are common and go away in time. If those are the cramps you are getting, they will go away. If they are related to gender, I have no idea. Always take Viibryd with food and at the same time of day. It makes a BIG difference.
The metallic taste is most likely a symptom of something else, and you are doing the right thing by talking to your endocrinologist.
Viibryd did more than just work on my major depression, it saved my life, so I am a major supporter, but I also know that results WILL vary for others. If it is working for you, work with your doctors to deal with any side effects or problems from other physical problems and I think you will end up in a wonderful place.
Good Luck, and let us know how it goes.